Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 60, NWS Philadelphia/Mount Holly

May 28, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 28, 2019, 5:36 PM EDT for Berks County, Pennsylvania. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 5:36 PM EDT (21:36 UTC)
Expired
May 28, 2019, 6:15 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 160 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:12 PM EDTTSTM WND DMGMohrsville, PADOWNED TREE ON EASTER STREET NEAR MAIN STREET IN CENTRE TWP. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:48 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

012 
WUUS51 KPHI 282136
SVRPHI
PAC011-282215-
/O.NEW.KPHI.SV.W.0060.190528T2136Z-190528T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
536 PM EDT Tue May 28 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Berks County in eastern Pennsylvania...

* Until 615 PM EDT.

* At 536 PM EDT, a severe thunderstorm was located over Pine Grove,
  or 9 miles southwest of Minersville, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Hamburg, Womelsdorf, Leesport, Shoemakersville, Bernville,
  Strausstown, Lenhartsville, Fairview Hgts and Centerport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect until 1000 PM EDT for eastern
Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to 
ground lightning is occurring with this storm. Move indoors 
immediately. Remember, if you can hear thunder, you are close enough 
to be struck by lightning.

&&

LAT...LON 4052 7634 4052 7625 4054 7617 4056 7613
      4058 7605 4057 7602 4063 7600 4065 7597
      4060 7577 4031 7613 4051 7637
TIME...MOT...LOC 2136Z 296DEG 28KT 4056 7634 

HAIL...1.00IN
WIND...60MPH
 
$$

Gorse
1 follow-up statement
444 
WWUS51 KPHI 282153
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
553 PM EDT Tue May 28 2019

PAC011-282215-
/O.CON.KPHI.SV.W.0060.000000T0000Z-190528T2215Z/
Berks PA-
553 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN BERKS COUNTY...

At 553 PM EDT, a severe thunderstorm was located over Strausstown, or
9 miles south of Schuylkill Haven, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Hamburg, Womelsdorf, Leesport, Shoemakersville, Bernville,
Strausstown, Lenhartsville, Fairview Hgts and Centerport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect until 1000 PM EDT for eastern
Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4052 7631 4052 7625 4054 7617 4056 7613
      4058 7605 4057 7602 4063 7600 4065 7597
      4060 7577 4031 7613
TIME...MOT...LOC 2153Z 291DEG 32KT 4050 7613 

HAIL...1.00IN
WIND...60MPH
 
$$

Gorse

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:40 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 28, 3:40 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
340 PM EDT Tue May 28 2019

.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
330 pm mesoscale update: Warm front is draped northwest to southeast
across the CWA. Low clouds, relatively cooler temperatures,
scattered showers, and southeasterly winds exist to the northeast of
the front, whereas the warm sector is characterized by somewhat
higher cloud bases, warmer temperatures, and stronger south to
southeast winds. Strong to severe storms have rapidly developed from
eastern Ohio to northern Pennsylvania in proximity to a weak surface
low in western New York and an attendant cold front stretching to
the southwest. The environment is quite favorable for severe
convection this afternoon/evening, with MLCAPE 1500+ J/kg and
effective bulk shear 35-50+ kts. Splitting supercells are favored
given observed/modeled soundings, which appears to be occurring with
several of the initial storms in western/central Pennsylvania. The
right-moving storms will ingest pronounced streamwise vorticity (0-1
km SRH in excess of 200 J/kg). Tornado potential exists,
particularly with cells interacting with boundaries (including the
aforementioned warm front in our CWA). Large hail is also possible,
especially since a considerable amount of CAPE exists within the
hail-growth layer.

Main question remains the warm-frontal placement, which will
generally delineate the greater severe threat through this evening.
So far, the front has really struggled to move northeastward,
leaving me to believe the greater threat is near and south of an
Allentown to Belmar line (though the threat is certainly nonzero to
the north, given very low confidence on frontal position for the
next several hours).

Convection-allowing models continue to favor the 21z to 04z time
window for impacts in our area, with a rapid diminishing trend
thereafter.

Meanwhile, another significant severe weather event is possible
on Wednesday...

In the wake of storms this evening, the boundary layer is expected
to destabilize rapidly on Wednesday in advance of another
perturbation that will approach the area tomorrow afternoon.
Convection is expected to develop quickly in the downstream
environment. Low-level helicity is a little bit weaker tomorrow, and
hi-res models are strongly suggesting the upscale growth of
convection into a mesoscale convective system (i.e., less cellular
convection relative to today). This would favor more of a wind-
damage threat, though hail/tornadoes cannot be ruled out. A further
threat is heavy rain. The 12z NAM is quite concerning, depicting 1-
2+ inches of rain in a 6-hour period in much of the central CWA.
Environment is indeed favorable for training, especially if storms
regenerate on the south/west portions of the developing MCS.
Precipitable water will be increasing in the warm sector as well,
implying rather efficient rain production (particularly given warm-
cloud depths exceeding 10 kft). However, the tendency of the MCS may
be to forward propagate given the fast westerly midlevel flow, so
the threat of excessive rainfall may be rather localized. Not enough
confidence for a flash flood watch at this point, especially given
the varying model guidance in QPF placement.

Speaking of, another issue will be where the warm sector sets up
(again). The NAM/GFS suggest at least some southward displacement
relative to today, and the SPC enhanced risk of severe weather
currently out for Wednesday follows suit. However, exact positioning
will be strongly dependent on what transpires tonight. Per
coordination with OKX, think that the models may be too aggressive
in the northward push of the warm sector (particularly given the low-
amplitude nature of the associated perturbation). As such, have the
enhanced wording for severe storms generally from Berks to
Burlington Counties southward tomorrow. However, the heavy rain
threat exists farther north given elevated ascent to the north of
the baroclinic zone.

Timing looks to be late afternoon and evening again, so PoPs
generally ramp up after 18z.

Bottom line is that another significant convective event should be
expected Wednesday afternoon/evening, with details becoming clearer
once tonight's event concludes.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
An unsettle pattern continues for much of the upcoming week into the
weekend, with several rounds of showers and thunderstorms, although
there will be some quiet periods in between. Quiet weather returns
early next week.

A frontal boundary will remain stalled near the area from Wednesday
night, through Thursday, before a cold front sweeps across the area
on Thursday night. A couple of waves of low pressure will be moving
along the stalled out boundary Wednesday night, then later Thursday.
The low later Thursday into Thursday evening is expected to bring a
cold front across the area. Several short waves/vorticity impulses
aloft move across the area within the westerly flow aloft, which
will keep a chance of showers and thunderstorms in the forecast
through this period, although it will not rain the entire time. The
higher probabilities will be tied to the passages of the short waves
with Wednesday evening and Thursday afternoon/evening being the most
likely periods.

Any convection from Wednesday afternoon will continue into the
evening, but begin to dissipate as daytime instability wanes and the
short wave moves to our east. Still, a period of heavier rainfall is
possible with PW values around 1.5-2.0 inches. This heavy rain
potential continues again with the showers/thunderstorms on Thursday
afternoon/evening as PW values increase again toward 1.5-2.0 inches
again. Winds may get a little gusty Thursday night behind the cold
front as some stronger winds may mix down to the surface behind the
front.

Dry weather is forecast to return for Friday into Friday night as
high pressure briefly builds across the northeast and into our area.
Winds may be gusty early Friday until the pressure gradient
weakens.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.

Right now, favoring a mainly dry and seasonably warm day on Saturday
given southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through this evening...Warm front draped across the area will
lift northeast slowly this afternoon. Sub-VFR CIGs are holding
tough near/northeast of the front but should gradually
transition to VFR at the Philly terminals through 20z. Scattered
storms will develop to our northwest this afternoon and move
through the area between 21z and 04z. Brief restrictions are
likely in proximity to storms, with strong wind gusts and hail
possible. Coverage/timing remain a low-confidence forecast, but
will continue to refine TAFs once convective evolution becomes
clearer. Winds generally south or southwest 10 to 15 kts with
higher gusts possible.

Overnight...Conditions are expected to be VFR, though there is
some chance of sub-VFR if winds slacken sufficiently. Winds
generally westerly around 10 kts. Low confidence.

Wednesday...Mainly VFR with a chance of storms late. Winds west
to northwest in the morning becoming more southerly/southwesterly
in the afternoon. Low confidence.

OUTLOOK...

Wednesday night...Generally VFR conditions expected, although
showers and thunderstorms remain possible. Winds remain west to
southwest 5-10 knots.

Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.

Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in  the day.

Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.

Sunday... Scattered showers and tstms possible with associated
restrictions. Light westerly winds.

&&

.MARINE...
South winds are nearing advisory criteria on the Atlantic
waters, but conditions appear to be too marginal/brief for
advisory issuance through tonight. Seas are generally expected
to remain below 5 feet as well.

Wind directions should be somewhat variable overnight and
Wednesday, mainly becoming southeasterly by afternoon. Sub-
advisory gusts/seas should continue.

There is a chance of storms late this afternoon through late
this evening and again late Wednesday afternoon. Strong/erratic
gusts and locally higher waves should be expected in their
proximity.

Outlook...

Wednesday night-Friday night...Conditions expected to remain below
advisory levels through the period, although winds may gust around
20 knots at times. There is a chance of showers and thunderstorms
each day, which could produce locally higher winds and waves should
they occur.

Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.

Rip Currents...
There is a moderate risk for the formation of dangerous rip
currents today. A long period easterly swell will continue
through most of the day; however, winds will become more
southerly during the afternoon. Despite the more southerly wind
component, wind speeds will increase. This, combined with the
long period easterly swell, should result in an elevated rip
current risk.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...Robertson
Long Term...O'Brien
Aviation...CMS/Robertson/O'Brien
Marine...CMS/Robertson/O'Brien
Hazardous weather outlook, May 28, 2:01 PM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
201 PM EDT Tue May 28 2019

NJZ007-009-015-017>019-027-PAZ054-055-060>062-070-071-101>106-291815-
Warren-Hunterdon-Mercer-Gloucester-Camden-Northwestern Burlington-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
201 PM EDT Tue May 28 2019

...TORNADO WATCH 274 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered strong to severe thunderstorms are possible late in the day
both Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-008-010-012-013-016-020>023-
291815-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Morris-Somerset-Middlesex-Western Monmouth-Salem-
Ocean-Cumberland-Atlantic-Cape May-
201 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Some thunderstorms later this afternoon and this evening could be
severe with locally damaging winds and large hail. The greatest risk
area is across eastern Pennsylvania.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered strong to severe thunderstorms are possible late in the day
both Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-291815-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
201 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Some thunderstorms later this afternoon and this evening could be
severe with locally damaging winds and large hail.

There is a moderate risk for the development of dangerous rip
currents today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-291815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
201 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Some thunderstorms later this afternoon and evening could produce
locally strong wind gusts in excess of 34 knots and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 28, 4:56 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
456 PM EDT Tue May 28 2019

PAZ070-101>104-282145-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-
456 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY...
CENTRAL CHESTER AND WESTERN DELAWARE COUNTIES...

At 455 PM EDT, a strong thunderstorm was located over Glenmoore, or
14 miles east of New Holland, moving east at 35 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
West Chester, Phoenixville, West Norriton, Coatesville, Westtown,
Downingtown, Honey Brook, Elverson, Cheyney, Marshallton, Lima,
Lionville-Marchwood, Gradyville, Valley Forge, Glenmoore, Paoli,
Chester Springs, Newtown Square, Lionville and King Of Prussia.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4012 7592 4014 7587 4018 7580 4013 7536
      3986 7543 4001 7595
TIME...MOT...LOC 2055Z 282DEG 28KT 4009 7582

Iovino
Special weather statement, May 28, 5:09 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
509 PM EDT Tue May 28 2019

DEZ001-MDZ008-282200-
New Castle-Cecil-
509 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE AND
CECIL COUNTIES...

At 508 PM EDT, a strong thunderstorm was located over Woodlawn, or
near Havre De Grace, moving east at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Newark, Middletown, Elkton, Calvert, North East, Rising Sun,
Charlestown, Zion, Barksdale, Glasgow, Bear, Bohemias Mills, West
Nottingham, Octoraro, Brantwood, Fair Hill, Bay View, Mount Pleasant,
Richardsmere and Woodlawn.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3971 7615 3970 7563 3941 7569 3948 7600
      3952 7598 3955 7603 3955 7608 3963 7615
      3965 7616
TIME...MOT...LOC 2108Z 278DEG 24KT 3961 7607

Iovino/O'Brien
Local storm report, May 28, 5:14 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             ROBESONIA               40.35N 76.13W
05/28/2019  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

&&

JEO
Local storm report, May 28, 5:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             WYOMISSING              40.33N 75.96W
05/28/2019  M0.88 INCH       BERKS              PA   TRAINED SPOTTER

&&

JEO
Local storm report, May 28, 5:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             WYOMISSING              40.34N 75.96W
05/28/2019  E1.00 INCH       BERKS              PA   PUBLIC

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:27 PM EDTSevere Thunderstorm WarningPHIBerks63 min
May 28, 4:56 PM EDTSpecial Weather StatementPHIChester49 min
May 28, 5:08 PM EDTSevere Thunderstorm WarningPHIBerks67 min
May 28, 5:22 PM EDTTornado WarningPHIBerks23 min
May 28, 5:45 PM EDTSevere Thunderstorm WarningPHIBerks, Chester45 min
May 28, 6:03 PM EDTAreal Flood AdvisoryPHIBerks2 hr
May 28, 6:09 PM EDTTornado WarningPHIChester36 min
May 28, 6:11 PM EDTSevere Thunderstorm WarningPHIChester64 min
May 28, 6:14 PM EDTAreal Flood AdvisoryPHIChester4 hr
May 28, 6:16 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery44 min
May 28, 6:24 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware48 min
May 28, 6:41 PM EDTSevere Thunderstorm WarningPHIMonroe64 min
May 28, 6:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia38 min
May 28, 7:00 PM EDTAreal Flood AdvisoryPHIDelaware, Philadelphia3 hr
May 28, 7:42 PM EDTSevere Thunderstorm WarningPHIMonroe63 min
May 28, 7:59 PM EDTAreal Flood AdvisoryPHIMonroe2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.